# SDR FDEA201604131200

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 37,844 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FRAME 11 - 13A, Y953, FLOOR SUPPORT CORRODED.  REPLACED THE MDCC FLOOR SUPPORT IAW SRM 51-40-21.  THIS REPAIR WAS CATEGORY A.  MAJOR REPAIR IAW GMM 6-2-100.
